MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; CIRCUMCISION TRAY

Centurion Medical Products, LP CENTURION; CIRCUMCISION TRAY
Catalog Number CIT2390
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that scissors malfunctioning, broke during use.
 
Additional Manufacturer Narrative
The customer/reporter described scissors malfunctioning, broke during use, and the account reported finding hemostats broke.A photo was received for the investigation; one photo showed the hemostat intact, with no defects to note, and the second photo showed one used hemostat with a broken jaw, with the jaw completely detached from the rest of the instrument and the hemostat hinge near where the jaw broke appearing jagged.The reported issue was confirmed.Hemostat item mhs102 is not altered before being placed into the kit after it is received from the supplier/vendor, and the root cause is related to an error in the component manufacturing process; there was no confirmed medical intervention or serious injury reported related to this incident.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
CIRCUMCISION TRAY
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50883611
Report Number1824619-2026-00097
Device Sequence Number21521188
Product Code OHG
UDI-Device Identifier00653160028805
UDI-Public00653160028805
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCIT2390
Device Lot Number24DBT152
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown